City Research Online

Homomorphisms between Weyl modules for SL3(k)

Cox, A. & Parker, A. (2006). Homomorphisms between Weyl modules for SL3(k). Transactions of the American Mathematical Society (TRAN), 358(9), pp. 4159-4207. doi: 10.1090/S0002-9947-06-03861-X

Publication Type: Article
Publisher Keywords: SYMMETRIC-GROUPS, SPECHT MODULES, SCHUR ALGEBRAS, REPRESENTATIONS
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
[img]
Preview
PDF
Download (528kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login